# SDR ASMF200910001

- Difficulty date: October 6, 2009
- Submitted: October 8, 2009
- Operation: Air carrier
- Aircraft: N857AM
- Make and model: Boeing 737752
- Aircraft serial: 33793
- Aircraft time: 15,403 hours, 8,268 cycles
- Engine: Cfmint CFM567B22
- Engine time: 15,403 hours, 8,268 cycles
- System (JASC): 7250 · Turbine Section
- Part: Valve
- Part number: 32911866
- Part serial: GRTU9873
- Condition: Leaking
- Location: Rt Engine
- Part time: 15,403 hours, 8,268 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO PLATFORM DUE TO A RT ENGINE FUEL LEAK.  MX DETECTED A FUEL LEAK OUT OF LIMITS IAW MM 71-71-00 PAGE 606, PROCEEDING FROM THE HPTACC VALVE.  ACFT WAS SENT TO THE HANGAR AND HPTACC VALVE WAS REPLACED AND TESTED IAW MM 75-21-01 AND TASK 71-00-00-700-801-F00, ALL CORRECT.
